Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Looking for white smoke to see if Cardinal Frascino has decided to answer. (please 4th request)
Apr 21, 2005

Ok here goes one more time I have been getting a lot of confflicting answers but not much sleep. Its 4 am as I write this.

1.on april 6th I had an encounter with a very active escort. she performed unprotected oral on me , then regular sex and then oral again. regular sex she used a condom, but i did.t see it come out of the wraper. I began to feel ill the next 2 days (April 7 and 8), taste in mouth turned salty, mild sore throat, tounge and lips burn, neck glands seem swollen. On friday nite april 8th ened up in the emergency room. trying to get PEP. he checked me for all std's gave me antibiotics and Combivir. Sat and Sun went by and back to another emergency room on Sun nite April 10 for anxiety pills. Monday Morning (April 11)went to infectious disease doc, got to see nurse, she ran all blood work, including elisa,viral load,T cells etc. She called me yesterday April 19 told me elisa ok and no viral load, and said to stop taking the Combivir. Thats where I am with my symptoms that started day after exposure now running 2 weeks straight. Woman in question refuses testing. I woke up a 4 this morning with joint pain in the knee. Can you please comment on symptoms that start within a couple days and stay with me for 2 straight weeks. along with the rest of my case. What is the final vote Cardinal Frascino?

Response from Dr. Frascino

Hello,

Your HIV risk is remarkably minimal. Your symptoms are not consistent with HIV ARS. ARS symptoms do not begin two days after an exposure. I agree with the ER doctor that prescribed "anxiety pills" but disagree with the doctor who gave you (without just cause, in my opinion) antibiotics and Combivir. I also agree you should discontinue the Combivir, as I would never have advised you to start it in the first place.

White smoke, black smoke, it's all a bunch of secret hocus pocus for old men in red dresses and fancy hats. I think I smell a RAT (zinger). How encouraging his first homily was given in Latin! Now there's a progressive idea!

OK, back to you. I'd suggest a three-month ELISA test if you are worried --- but nothing more, except for your anxiety pills and counseling, if you continue to be stressed out by excessive fears.

Dr. Bob



Previous
Re; Dont want to go on...
Next
I am sorry for bring an asshole

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement